MathSciNet Relay Station
MathSciNet bibliographic data
MR649808 58F13
Aronson, D. G.; Chory, M. A.; Hall, G. R.; McGehee, R. P. Bifurcations from an invariant circle for two-parameter families of maps of the plane: a computer-assisted study. Comm. Math. Phys. 83 (1982), no. 3, 303–354.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement